# SDR A6WA201040482

- Difficulty date: June 25, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 27,723 hours, 24,314 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 6001204511
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E ATTACH BRACKET UNDER PNL 520ML IS CRACKED.  REMOVED UNSERVICEABLE BRACKET AND REPLACED SERVICEABLE BRACKET PN 600-12045-11 ON L/E UNDER PNL 520MC OTBD IAW SRM 51-42-02.
